# SDR SWAA2022051092817

- Difficulty date: April 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD CORNER SCUFF PLATE CRACKED. (MARKED) / [01] DRILLED UP REPLACEMENT FWD CORNER SCUFF PLATE PER SRM 51-40-02.;[02] C/W INSPECTION;[03] INSTALLED FWD CARGO FWD CORNER SCUFF PLATE PER AMM 53-11-02;[04] INSTALLED FWD CARGO FWD CORNER SCUFF PLATE PER AMM 53-11-02. C/W
